# SDR SWAA2013021512717

- Difficulty date: January 17, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN THE FUSELAGE SKIN ALONG THE CHEM-MILLED STEP LOCATED ABOVE STR 15L AND BS S00D+3" CRACK LENGTH:1.5" APPROX.  REPAIRED FUSELAGE SKIN IAW EO AEM-HC53-022/13 R0 AND EA 1-353-21716 REV 0.
